Bulg. J. Phys. vol.39 no.3 (2012), pp. 197-206

Bianchi Type-III Cosmic Strings Cosmological Model in f(R) Theory of Gravity

K.S. Adhav
Department of Mathematics, Sant Gadge Baba Amravati University, Amravati, 444602-India
Abstract. The exact solutions of the field equations in respect of Bianchi type-III space time filled with cosmic strings in the framework of f(R) gravity are derived. The physical behavior of the model is studied. The function f(R) of the Ricci scalar is also evaluated for the model. This model represents continuously expanding, shearing universe (from the start of the big bang).

Full-text: PDF

go back